samanthastyle 25/03/17
Last reply 10 months ago
Copaxone pain

Hey all!

I was on copaxone 20mg for about 6 months and now onto the 40mg.

Twice now, including last night – I’ve woken up in the middle of the night with a feeling of FIRE where my injection site is. (Injection done on Tuesday. So a few days have passed at this point)

It felt like a burning fire pain… so much it woke me up and I couldn’t get back to sleep.

Anyone have anything similar to this? I just find it strange since it’s been like 4 days since I did the actual injection!

TIA!

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.


samanthastyle
11 months ago

apparently auto correct hates me and i dont know how to edit this forum title lol


stumbler
11 months ago

@samanthastyle , title amended for you. 😉


robertsince088
11 months ago

That’s odd however I also noticed less reaction on 20mg daily


samanthastyle
10 months ago

@stumbler lol thank you!

@robertsince088 Yes, I’ve noticed that the 40mg does indeed sting a bit more going in, and maybe a little more itchy right after but other wise I find it pretty similar. The bumps/redness is generally the same as the 20mg for me… its just this weirdo fire pain at night i’ve experienced. lol. I eventually get back to sleep and once I wake up it’s like nothing ever happend haha. No pain, no redness no nothing! (Aside from the classic bump I get for a week or two lol)

Post Comment

You must be logged in to reply to this topic.